# SDR DALA2025032002117

- Difficulty date: March 18, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 76,400 hours, 29,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Repair
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0864669) CORROSION ON PREVIOUS REPAIR BTW STA 986, LBL 42 TO LBL 46 AND STA 986 RBL 42 TO RBL 46 AT AFT CABIN PASSENGER (W2). PREVIOUS REPAIRS BTW STA 986, LBL 42 TO LBL 46 AND STA 986 RBL 42 TO RBL 46 WAS REPLACED PER ER/A 464736-14MA REV.A, REPAIR PARTS AND FINISHING AND INSTALLATION.
